# SDR HEEA076944

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 7635109045102
- Part serial: A04001285
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET NOT INSTALLED IN GEAR.  RIVET REQUIRED TO PREVENT OIL FROM LEAKING. PENDING VENDOR REPAIR.
